# SDR CA110726006

- Difficulty date: July 25, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF FUEL ECONOMZER KIT PN 666-814 FOUND, PN 49-267 TO BE WAY OFF SETTING THE NYLON LOCK STRIP WAS INEFFECTIVE AND PN 261-501 SAFTEY RACHET ASSY (AIR METERING JET) WAS, BURIED TOO DEEP IN ITS BORE TO ENGAGE AND PREVENT ROTATION.  THREADS IN PN 227-1443 THROTTLE BODY WAS RUINED.  BODY REPLACED WITH SERVICABLE USING KIT 666-814 AND ALL OTHER SERVICABLE PARTS.  CARB IS NOW 10-3965-12-1.
